RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Farber, Michael

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:1090
Abstract pages:3525
Full texts:1246
References:399
E-mail: ,

http://www.mathnet.ru/eng/person43542
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195573

Publications in Math-Net.Ru
2010
1. M. Farber, R. Geoghegan, D. Schütz, “Closed 1-forms in topology and geometric group theory”, Uspekhi Mat. Nauk, 65:1(391) (2010),  145–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:1 (2010), 143–172  isi  scopus
2008
2. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Uspekhi Mat. Nauk, 63:6(384) (2008),  91–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:6 (2008), 1079–1139  isi  scopus
2006
3. M. Farber, D. Schütz, “Novikov–Betti numbers and the fundamental group”, Uspekhi Mat. Nauk, 61:6(372) (2006),  193–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:6 (2006), 1173–1175  isi  scopus
2004
4. M. Farber, T. Kappeler, “Lusternik–Schnirelman Theory and Dynamics. II”, Tr. Mat. Inst. Steklova, 247 (2004),  252–266  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 232–245
1999
5. M. Farber, “Signature in terms of Novikov numbers”, Uspekhi Mat. Nauk, 54:1(325) (1999),  209–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:1 (1999), 209–212  isi
6. M. Farber, A. Ranicki, “The Morse–Novikov Theory of Circle-Valued Functions and Noncommutative Localization”, Tr. Mat. Inst. Steklova, 225 (1999),  381–388  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 363–371
1985
7. M. Sh. Farber, “Exactness of the Novikov inequalities”, Funktsional. Anal. i Prilozhen., 19:1 (1985),  49–59  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:1 (1985), 40–48  isi
1984
8. M. Sh. Farber, “Mappings into a circle with a minimal number of critical points and multidimensional knots”, Dokl. Akad. Nauk SSSR, 279:1 (1984),  43–46  mathnet  mathscinet  zmath
1983
9. M. Sh. Farber, “The classification of simple knots”, Uspekhi Mat. Nauk, 38:5(233) (1983),  59–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 63–117  isi
1982
10. M. Sh. Farber, “Homology of equivariant function spaces”, Uspekhi Mat. Nauk, 37:4(226) (1982),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:4 (1982), 109–110  isi
1981
11. M. Sh. Farber, “Stable classification of knots”, Dokl. Akad. Nauk SSSR, 258:6 (1981),  1318–1321  mathnet  mathscinet  zmath
12. M. Sh. Farber, “Classification of stable fibered knots”, Mat. Sb. (N.S.), 115(157):2(6) (1981),  223–262  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:2 (1982), 199–234
1980
13. M. Sh. Farber, “Classification of certain higher-dimensional knots of codimension two”, Uspekhi Mat. Nauk, 35:3(213) (1980),  105–111  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 123–130  isi
1979
14. I. I. Garmash, B. S. Kazakov, V. D. Levitan, M. Sh. Farber, “On one method for organizing data arrays in a direct access memory”, Avtomat. i Telemekh., 1979, 1,  167–173  mathnet  zmath; Autom. Remote Control, 40:1 (1979), 135–139
1978
15. M. Sh. Farber, “Classification of some knots of codimension two”, Dokl. Akad. Nauk SSSR, 240:1 (1978),  32–35  mathnet  mathscinet  zmath
1977
16. M. Sh. Farber, “Duality in an infinite cyclic covering and even-dimensional knots”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  794–828  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:4 (1977), 749–781
1975
17. M. Sh. Farber, “Linking coefficients and two-dimensional knots”, Dokl. Akad. Nauk SSSR, 222:2 (1975),  299–301  mathnet  mathscinet  zmath
18. M. Sh. Farber, “A certain invariant of a $(4k-1)$-dimensional manifold”, Uspekhi Mat. Nauk, 30:3(183) (1975),  179–180  mathnet  mathscinet  zmath

1976
19. M. Farber, “Поправки к статье “Коэффициенты зацепления и двумерные узлы” (ДАН, т. 222, № 2, 1975 г.)”, Dokl. Akad. Nauk SSSR, 226:2 (1976),  248  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019